American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(05B45) AND publication=(ecgd)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] J. W. Cannon, W. J. Floyd and W. R. Parry. Finite subdivision rules. Conform. Geom. Dyn. 5 (2001) 153-196. MR 1875951.
Abstract, references, and article information   
View Article: PDF

[2] T. H. Marshall. Volume formulae for regular hyperbolic cubes. Conform. Geom. Dyn. 2 (1998) 25-28. MR 1600384.
Abstract, references, and article information   
View Article: PDF

[3] Philip L. Bowers and Kenneth Stephenson. A ``regular'' pentagonal tiling of the plane. Conform. Geom. Dyn. 1 (1997) 58-86. MR 1479069.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 3 of 3 found      Go to page: 1